Lois de von Mises et lois liées
Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 1, p. 63-77
@article{AIHPB_1979__15_1_63_0,
     author = {Degerine, Serge},
     title = {Lois de von Mises et lois li\'ees},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {1},
     year = {1979},
     pages = {63-77},
     zbl = {0392.62010},
     mrnumber = {527315},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1979__15_1_63_0}
}
Degerine, Serge. Lois de von Mises et lois liées. Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 1, pp. 63-77. http://www.numdam.org/item/AIHPB_1979__15_1_63_0/

[1] K.J. Arnold, On spherical probability distributions, Dissertation, Massachusetts Institute of Technology, 1941. | MR 2937490

[2] J.R. Barra, Notions fondamentales de statistique mathématique, Dunod, éditeur, Paris, 1971. | MR 402992 | Zbl 0257.62004

[3] T.D. Downs, Some relationships among the von Mises distribution of different dimensions, Biometrika, t. 54, 1966, p. 262-272. | MR 198513 | Zbl 0156.40503

[4] R.A. Fisher, Dispersion on a sphere, Proc. Roy. Soc. London, A 217,1953, p. 295-305. | MR 56866 | Zbl 0051.37105

[5] D. Kelker, Distribution theory of spherical distributions and a location-scale parameter generalization. Sankhyä, The Indian Journal of Statistics, A, 1969, p. 419-430. | MR 287628 | Zbl 0223.60008

[6] J.C. Kluyver, A local probability theorem, Ned. Akad. Wet. Proc., A 8, 1906, p. 341-350.

[7] R.D. Lord, The use of the Hankel transform in statistics. I. General theory and examples, Biometrika, t. 41, 1954, p. 44-55. | MR 61791 | Zbl 0055.12202

[8] Lord Rayleigh, On the problem of random vibrations, and of random flights in one, two or three dimensions, Phil. Mag., (6), t. 37, 1919, p. 321-347. | JFM 46.1203.03 | JFM 47.0485.02

[9] K. Pearson, A mathematical theory of random migration, Draper's company research memoirs, Biometric Series, t. III, 1906, p. 15.

[10] M.A. Stephens, The statistics of directions: the von Mises and Fisher distributions, Ph. D. Thesis, University of Toronto, 1962.

[11] H.R. Van Der Vaart, Determining the absolutely continuous component of a probability distribution from its Fourier-Stieltjes transform, Arkiv för Mathematik, Band 7, Nr. 24, 1967, p. 331-342. | MR 235386 | Zbl 0185.47202

[12] R. Von Mises, Ueber die «Ganzzahligkeit» der Atomgewicht und verwandte Fragen, Physikal. Z., t. 19, 1918, p. 490-500. | JFM 46.1493.01

[13] G.N. Watson, A treatise on the theory of Bessel functions, Cambridge University Press (2nd ed.), 1944. | MR 10746 | Zbl 0063.08184